| Model Number |
IPN915182 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reported event: during a robotic surgery the doctor has encountered the difficulty releasing the clip in situ because it presents an excrescence that blocks the release from the instrument, both robotic and laproscopic.He had to help with an additional robotic arm to free the stuck clips.It was reported that subsequent clip application was successful and there was no patient harm.
Additional Manufacturer Narrative
(b)(4).The device history review for the product hemolok ml clips 6/cart 84/box lot# 73f2200953 investigation did not show issues related to the complaint.From the pictures provided it was not possible to confirm the failure mode reported as difficulty loading clip into applier.It is necessary to receive the physical sample to perform a proper investigation, determine root cause and implement corrective actions.If the complaint samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend related events.